# SDR CA050316004

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 5,108 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT2
- Condition: Cracked
- Location: Propeller
- Part time: 668 hours
- Component: Propeller, Mcauly
- Component part number: 2A34C66NP
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  PROPELLER, W/O T 64571, RECEIVED FOR 10 YEAR OVERHAUL.  LAST OVERHAUL MAY 1996.  NOW 667.9 HOUR SINCE OVERHAUL. FOUND BLADE S-90AT-2, SN B34101YS, CRACKED IN BLADE THREADS, FOUND WITH EDDY CURRENT.
